# SDR IPXA2016060304163

- Difficulty date: May 26, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N330UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27756
- Aircraft time: 46,283 hours, 14,835 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, DURING MAJOR MAINTENANCE VISIT 6995 FOUND DENT AT BULK CARGO DOOR FWD LOWER CORNER WITHIN ALLOWABLE DAMAGE, REF EGAT NRC FFU05019 EVALUATED DAMAGE IAW SRM 52-30-01-1A-1, DETAIL VI REV 65.00 INFORMATION SUBMITTED FOR ADM DENT WITHIN ALLOWABLE DAMAGE LIMIT.
